We study symmetry properties of positive solutions to some semilinear elliptic problems with nonlinear Neumann boundary conditions. We give sufficient conditions to have symmetry around the $\e_n$-axis of positive solutions of problems on the half-space. The proofs are based on the moving plane method. Finally some symmetry results are given in the case when the domain is a ball.
"Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions." Differential Integral Equations 8 (8) 1911 - 1922, 1995.